I find my sleep is significantly disturbed, by increased urinary frequency, when I take nightly Lantus injections. I would be most interested to hear from other patients, and health care providers. I have no urinary problems during the daytime.
Hi mary chang, I also take Lantus and I don't have any issues. It is not a side effect of Lantus to be up alot going to the bathroom. Sounds like overactive bladder syndrome and it could be just plagueing you at night because that is when you are most relaxed so your urinary muscles don't hold the urine as good. Hope this helps you out some, marjorie zych
- Lantus Information for Consumers
- Lantus Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lantus (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Dec 2010 • 2 answers
Type 2 diabetes, after starting Lantus gained 12 lbs in 3days & abdominal pain - common side effect?
Posted 16 May 2011 • 1 answer
Posted 1 Apr 2012 • 2 answers
Posted 30 Aug 2012 • 4 answers
Posted 21 May 2013 • 1 answer